# SDR C77A20170528001

- Difficulty date: May 28, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 26,211 hours, 15,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE A FLIGHT, A DENT WAS DISCOVERED ON THE FWD FUSELAGE SKIN BETWEEN STRINGERS 17L - 18L  FRAME 11. REPAIRED IAW EA E175-53-901.3, SRM PART II 53-10-01 REPAIR 12P, TABLE 201, AND SRM 51-75-17 TABLE 1.
